1. | Angulo, J.; BONA, Jerry ; SCIALOM, Marcia ; LINARES, Felipe. Scaling, Stability and Singularities for Nonlinear, Dispersive Wave Equations: the Critical Case. Nonlinearity (Bristol), inglaterra. v. 15, p. 759-786, 2002.Qualis: Não identificado (NONLINEARITY , INGLATERRA) |
2. | BEDFORD, T. ; Albert M. Fisher ; URBANSKI, M.. The scenery flow for hyperbolic Julia sets. Proceedings of the London Mathematical Society (Print). v. 85, p. 467-492, 2002. Qualis: A1 |
3. | BENEVIERI, P.; FURI, M. ; PERA, M.P.. On the Product Formula for the oriented degree for Fredholm maps of index zero between Banach manifolds. Nonlinear Analysis. Theory, Methods and Applications. v. 48, p. 853-867, 2002.Qualis: Não identificado (THEORY, METHODS AND APPLICATIONS) |
4. | BROLEZZI, A. C.; CURY, Helena Noronha ; VIANA, Carlos Roberto ; LANNES, Wagner. Álgebra e Educação Algébrica: concepções de alunos e professores de matemática. Educação Matemática em Revista-RS, Porto Alegre, RS. v. 4, p. 9-15, 2002.Qualis: Não identificado (EDUCAÇÃO MATEMÁTICA EM REVISTA-RS, PORTO ALEGRE, RS) |
5. | CARRION, H. Entire functions on Banach spaces with a separable dual. Journal of Functional Analysis, USA. v. 189, p. 496-514, 2002.Qualis: A1 (JOURNAL OF FUNCTIONAL ANALYSIS) |
6. | COELHO, F. U.; ANGELERI-HUGEL, L.. Infinite generated complements to partial tilting modules. Mathematical Proceedings of the Cambridge Philosophical Society, Inglaterra. v. 132, p. 88-95, 2002.Qualis: A2 (MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY) |
7. | COELHO, F. U.; ASSEM, I. ; TREPODE, S. E.. Simply connected tame quasitilted algebras. Journal of Pure and Applied Algebra. v. 172, p. 139-160, 2002.Qualis: A4 |
8. | COELHO, F. U.; HAPPEL, D. ; UNGER, L.. TIlting up algebras with small homological dimensions. Journal of Pure and Applied Algebra, USA. v. 174, n. 3, p. 219-241, 2002.Qualis: A4 (JOURNAL OF PURE AND APPLIED ALGEBRA) |
9. | COELHO, F. U.; LANZILOTTA, M. A.. On non-semiregular components with paths from injective to projective modules. Communications in Algebra. v. 30, n. 10, p. 4837-4849, 2002.Qualis: B1 |
10. | COELHO, F. U.; VARGAS, R. R. S.. Mesh algebras. Communications in Algebra. v. 30, n. 8, p. 3703-3721, 2002.Qualis: B1 |
11. | COSTA, Roberto Celso Fabrício ; MURAKAMI, L. S. I.. Some properties of the automorphisms of a Bernstein algebra. Results in Mathematics / Resultate der Mathematik. v. 41, p. 265-269, 2002.Qualis: A4 |
12. | de FARIA, E. Aspects of rigidity and universality in one-dimensional dynamics. Fields Institute Communications, Toronto. v. 31, p. 113-123, 2002.Qualis: Não identificado (FIELDS INSTITUTE COMMUNICATIONS, TORONTO) |
13. | DIAS, David P. Uma discussão sobre o Discriminante. Revista Unicastelo. v. 10, 2002.Qualis: Não identificado (REVISTA UNICASTELO) |
14. | Dokuchaev, M. Partial actions, crossed products and partial representations. Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo, São Paulo. v. 5, n. 4, p. 305-327, 2002.Qualis: Não identificado (RESENHAS DO INSTITUTO DE MATEMÁTICA E ESTATÍSTICA DA UNIVERSIDADE DE SÃO PAULO, SÃO PAULO) |
15. | Dokuchaev, M. A.; KIRICHENKO, V.. On semiperfect rings with duality for simple modules. Dopovidi Natsionalâ019noï Akademiï Nauk Ukraïny. Matematyka, Pryrodoznavstvo, Tekhnichni Nauky. v. 3, p. 43-46, 2002.Qualis: Não identificado (MATEMATYKA, PRYRODOZNAVSTVO, TEKHNICHNI NAUKY) |
16. | Dokuchaev, M. A.; Kirichenko, V. V.. QUASI-FROBENIUS RINGS AND NAKAYAMA PERMUTATIONS OF SEMIPERFECT RINGS. Ukrainian Mathematical Journal, Kiev. v. 54, n. 7, p. 1112-1125, 2002. Qualis: Não identificado (UKRAINIAN MATHEMATICAL JOURNAL, KIEV) |
17. | Dokuchaev, M.; BOVDI, V.. Group algebras whose involutory units commute. Algebra Colloquium, Hong Kong. v. 9, n. 1, p. 49-64, 2002.Qualis: Não identificado (ALGEBRA COLLOQUIUM, HONG KONG) |
18. | Dokuchaev, M.; GONCALVES, J. Z.. Identities on units of algebraic algebras. Journal of Algebra (Print), San Diego. v. 250, n. 2, p. 638-646, 2002. Qualis: Não identificado (JOURNAL OF ALGEBRA , SAN DIEGO) |
19. | Dokuchaev, M.; KIRICHENKO, V. ; Zh. Chernousova. Tiled orders and Frobenius rings. Mathematical Notes of the Academy of Sciences of the USSR (Cessou em 1991. Cont. 1067-9073 Mathematical Notes), New York. v. 72, n. 3, p. 428-432, 2002.Qualis: Não identificado (MATHEMATICAL NOTES OF THE ACADEMY OF SCIENCES OF THE USSR , NEW YORK) |
20. | Dokuchaev, M.; Zh. Chernousova ; KHIBINA, M. ; KIRICHENKO, V. ; S. G. Miroshnichenko ; ZHURAVLEV, V.. Tiled orders over discrete valuation rings, finite Markov chains and partially ordered sets I. Algebra and Discrete Mathematics, Lugansk. n. 1, p. 32-63, 2002.Qualis: Não identificado (ALGEBRA AND DISCRETE MATHEMATICS, LUGANSK) |
21. | FEDERSON, M. C. A. B. ; BIANCONI, R.. Linear Fredholm Integral Equations and the Integral of Kurzweil. Journal of Applied Analysis. v. 8, n. 1, p. 83-110, 2002. Qualis: Não identificado (JOURNAL OF APPLIED ANALYSIS) |
22. | FEDERSON, M. C. A. B. ; BIANCONI, R. ; L. Barbanti. Linear Volterra Integral Equations. Acta Mathematicae Applicatae Sinica-English Series. v. 18, n. 4, p. 553-560, 2002. Qualis: Não identificado (ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES) |
23. | FERREIRA, V. O. Constants of derivations on free associative algebras. Glasgow Mathematical Journal (Print). v. 44, p. 177-183, 2002. Qualis: B1 |
24. | FURTA, S. D. ; PICCIONE, P.. Global existence of periodic travelling waves of an infinite non-linearly supported beam. Regular and Chaotic Dynamics, Russia. v. 7, n. 1, p. 31-41, 2002.Qualis: Não identificado (REGULAR AND CHAOTIC DYNAMICS, RUSSIA) |
25. | GALEGO, E. M. Banach spaces complemented in each other without isomorphic finite sums. Bulletin of the Polish Academy of Sciences. Mathematics, Polônia. v. 50, n. 1, p. 1-9, 2002.Qualis: Não identificado (MATHEMATICS, POLÔNIA) |
26. | GALEGO, E. M. On subspaces and quotients of Banach spaces C(K,X). Monatshefte für Mathematik, Viena. v. 136, n. 2, p. 87-97, 2002.Qualis: Não identificado (MONATSHEFTE FÜR MATHEMATIK, VIENA) |
27. | GALEGO, E. M. On solutions to the Schroeder-Bernstein problem for Banach spaces. Archiv der Mathematik (Basel), Basel. v. 79, n. 4, p. 299-307, 2002.Qualis: Não identificado (ARCHIV DER MATHEMATIK , BASEL) |
28. | Garcia-Ferreira, S. ; GONZALEZ-SILVA, R. A. ; TOMITA, A. H.. Topological Games and product spaces. Commentationes Mathematicae Universitatis Carolinae. v. 43, n. 4, p. 675-685, 2002.Qualis: B2 |
29. | GARCIA-FERREIRA, S. ; GUTEV, V. ; NOGURA, T. ; SANCHIS, M. ; TOMITA, A. H.. Extreme selections for hyperspaces of topological groups. Topology and its Applications, Amsterdam. v. 122, n. 1-2, p. 157-181, 2002. Qualis: Não identificado (TOPOLOGY AND ITS APPLICATIONS, AMSTERDAM) |
30. | GIAMBO, R. ; GIANNONI, F. ; PICCIONE, P.. Existence, Multiplicity, and Regularity for sub-Riemannian Geodesics by Variational Methods. SIAM Journal on Control and Optimization (Print), EUA. v. 40, n. 6, p. 1840-1857, 2002. Qualis: A2 (SIAM JOURNAL ON CONTROL AND OPTIMIZATION) |
31. | GIAMBO, R. ; PICCIONE, P.. An Analytical Theory for Riemannian Cubic Polynomials. IMA Journal of Mathematical Control and Information, Inglaterra. v. 19, p. 445-460, 2002.Qualis: A3 (IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION) |
32. | GIANNONI, F. ; MASIELLO, A. ; PICCIONE, P.. The Fermat Principle in General Relativity and Applications. Journal of Mathematical Physics, USA. v. 43, n. 1, p. 563-596, 2002.Qualis: A4 (JOURNAL OF MATHEMATICAL PHYSICS) |
33. | TAUSK, D. V.; GIANNONI, F. ; PICCIONE, P.. Morse Theory for the Travel Time Brachistochrones in Stationary Spacetimes. Discrete and Continuous Dynamical Systems, Estados Unidos. v. 8, n. 3, p. 697-724, 2002.Qualis: Não identificado (DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ESTADOS UNIDOS) |
34. | Giannoni, Fabio ; Piccione, Paolo. The arrival time brachistochrones in general relativity. The Journal of Geometric Analysis. v. 12, p. 375-423, 2002. Qualis: A1 |
35. | GORODSKI, C.; THORBERGSSON, G.. Cycles of Bott-Samelson type for taut representations. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. v. 21, p. 287-302, 2002.Qualis: A2 |
36. | GORODSKI, C.; THORBERGSSON, G.. Variationally Complete Actions on Compact Symmetric Spaces. JOURNAL OF DIFFERENTIAL GEOMETRY. v. 62, p. 39-48, 2002. Qualis: A1 |
37. | Guzzo, H., Jr. Some properties on bar-radical of baric algebra. Communication in algebra, USA. v. 30, n. 10, p. 4827-4835, 2002.Qualis: Não identificado (COMMUNICATION IN ALGEBRA, USA) |
38. | Guzzo, H., Jr; VICENTE, P.. The bar-radical in power-associative nth-order Bernstein algebras. Archiv der Mathematik, Alemanha. 2002.Qualis: Não identificado (ARCHIV DER MATHEMATIK, ALEMANHA) |
39. | Guzzo, H., Jr; VICENTE, P.. Derivations in nth-order Bernstein algebras. International Journal of Mathematics, Game Theory and Algebra. v. 12, n. 2, p. 171-185, 2002.Qualis: Não identificado (INTERNATIONAL JOURNAL OF MATHEMATICS, GAME THEORY AND ALGEBRA) |
40. | Guzzo, H., Jr; VICENTE, P.. Derivations in nth-order Bernstein algebras, II. Algebras, Groups and Geometries, Estados Unidos. v. 19, p. 423-444, 2002.Qualis: Não identificado (ALGEBRAS, GROUPS AND GEOMETRIES, ESTADOS UNIDOS) |
41. | JAHN, A. P. "Locus" and "Trace" in Cabri-géomètre: relationships between geometric and functional aspects in a study of transformations.. ZDM, FIZ Karlsruhe. v. 34(3), p. 78-84, 2002.Qualis: Não identificado (ZDM, FIZ KARLSRUHE) |
42. | JESPERS, E ; JURIAANS, S. O.. On the Normalizer Problem,. Journal of Algebra (Print), USA. v. 247, n. 1, p. 24-36, 2002. Qualis: Não identificado (JOURNAL OF ALGEBRA , USA) |
43. | LOURENCO, M. L.; MORAES, L. A.. A class of polynomials from Banach spaces into Banach algebras. Publications of the Research Institute for Mathematical Sciences, Japão. v. 37, p. 519-527, 2002.Qualis: Não identificado (PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, JAPÃO) |
44. | LOURENCO, M. L.; MORAES, L. A. ; GALINDO, P.. Compact and weakly compact homomorphisms on Fréchet algebras of holomorphic functions. Mathematische Nachrichten. v. 236, p. 109-118, 2002.Qualis: A3 |
45. | M. P. Dussan; M.H. Noronha. Manifolds with 2-nonnegative Ricci Operator. PACIFIC JOURNAL OF MATHEMATICS. v. 204, n. 2, p. 319-334, 2002.Qualis: A3 |
46. | MARCOS, E. N.; GREEN, E. L. ; Aquino. Koszul and quasi-Koszul algebras obtained by tilting. COLLOQUIUM MATHEMATICUM, Polonia. v. 92, p. 197-224, 2002. Qualis: Não identificado (COLLOQUIUM MATHEMATICUM, POLONIA) |
47. | MARCOS, E. N.; MERKLEN, H. ; Saenz. Standardly stratified split and lower triangular algebras. COLLOQUIUM MATHEMATICUM, Polonia. v. 93, n. No prelo, p. 303-311, 2002. Qualis: Não identificado (COLLOQUIUM MATHEMATICUM, POLONIA) |
48. | TAUSK, D. V.; PICCIONE, P. ; MERCURI, F.. Stability of the Conjugate Index, Degenerate Conjugate Points and the Maslov Index in semi-Riemannian Geometry. Pacific Journal of Mathematics, EUA. v. 206, n. 2, p. 375-400, 2002.Qualis: A3 (PACIFIC JOURNAL OF MATHEMATICS) |
49. | TAUSK, D. V.; PICCIONE, P. ; EIDAM, J. C. C. ; PEREIRA, A. L.. On the Equality between the Maslov Index and the Spectral Index for the semi-Riemannian Jacobi Operator. Journal of Mathematical Analysis and Applications, Estados Unidos. v. 268, n. 2, p. 564-589, 2002.Qualis: Não identificado (JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ESTADOS UNIDOS) |
50. | Pereira, A.L. ; Raphael, D. M.. ENEM. Revista do Professor de Matemática. v. 50, p. 5-14, 2002.Qualis: B3 |
51. | PEREIRA, M. C.; PEREIRA, A. L.. A generic property for the eigenfunctions of the Laplacian. Topological Methods in Nonlinear Analysis. v. 20, p. 283, 2002. Qualis: A4 |
52. | TAUSK, D. V.; PICCIONE, P.. On the Maslov and the Morse Index for Constrained Variational Problems. Journal de Mathématiques Pures et Appliquées, França. v. 81, p. 403-437, 2002.Qualis: A1 (JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES) |
53. | TAUSK, D. V.; PICCIONE, P.. An Index Theory for Paths that are Solutions of a Class of Strongly Indefinite Variational Problems. Calculus of Variations and Partial Differential Equations, Alemanha. v. 15, n. 4, p. 529-551, 2002. Qualis: A1 (CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS) |
54. | TAUSK, D. V.; PICCIONE, P.. The Morse index theorem in semi-Riemannian geometry. Topology (Oxford), Inglaterra. v. 41, n. 6, p. 1123-1159, 2002.Qualis: Não identificado (TOPOLOGY , INGLATERRA) |
55. | PICCIONE, P.; TAUSK, D.. Lagrangian and Hamiltonian Formalism for Constrained Variational Problems. The Royal Society of Edinburgh Proc. A - Mathematics, Escócia. v. 132, n. 6, p. 1414-1437, 2002.Qualis: Não identificado (A - MATHEMATICS, ESCÓCIA) |
56. | TAUSK, D. V.; BILIOTTI, L. ; MERCURI, F.. A note on tensor fields in Hilbert spaces. Anais da Academia Brasileira de Ciências. v. 74, n. 2, p. 207-210, 2002.Qualis: A2 |
57. | TAUSK, D. V.; PICCIONE, P.. Lagrangian and Hamiltonian formalism for constrained variational problems. Proceedings of the Royal Society of Edinburgh. Section A, Mathematics. v. 132A, n. 6, p. 1417-1437, 2002.Qualis: Não identificado (SECTION A, MATHEMATICS) |
58. | TERRA, G. On the Differentiable Manifold Structure of some Spaces of Maps and Applications to Variational Mechanics. Resenhas do Instituto de Matematica e Estatistica da Universidade de Sao Paulo (Cessou em 2005. Cont. ISSN 1982-6907 São Paulo Journal of Mathematical. v. 5, p. 231-259, 2002.Qualis: Não identificado (ISSN 1982-6907 SÃO PAULO JOURNAL OF MATHEMATICAL) |